Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A new proof of a stability estimate of Lyapunov


Author: Harry Hochstadt
Journal: Proc. Amer. Math. Soc. 14 (1963), 525-526
MSC: Primary 34.30
DOI: https://doi.org/10.1090/S0002-9939-1963-0149019-6
MathSciNet review: 0149019
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Lyapunov, Problème général de la stabilité du mouvement, Ann. Fac. Sci. Univ. Toulouse (2) 9 (1907), 203-474. Reprinted by Princeton Univ. Press.
  • [2] A. R. Forsyth, Theory of differential equations. III, Vol. IV, pp. 425-431, Dover, New York.
  • [3] E. R. van Kampen and Aurel Wintner, On an Absolute Constant in the Theory of Variational Stability, Amer. J. Math. 59 (1937), no. 2, 270–274. MR 1507237, https://doi.org/10.2307/2371409

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.30

Retrieve articles in all journals with MSC: 34.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0149019-6
Article copyright: © Copyright 1963 American Mathematical Society